Change search
ReferencesLink to record
Permanent link

Direct link
Radial Functions and Maximal Operators of Schrodinger Type
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2011 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, Vol. 60, no 1, 143-159 p.Article in journal (Refereed) Published
Abstract [en]

Estimates are considered for maximal operators of Schrodinger type acting on radial functions. Sharp and almost sharp results are obtained.

Place, publisher, year, edition, pages
2011. Vol. 60, no 1, 143-159 p.
Keyword [en]
Schrodinger equation, maximal operators, radial functions
National Category
URN: urn:nbn:se:kth:diva-100990DOI: 10.1512/iumj.2011.60.4215ISI: 000303134000007ScopusID: 2-s2.0-84859706876OAI: diva2:545989
QC 20120822Available from: 2012-08-22 Created: 2012-08-22 Last updated: 2012-08-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics (Dept.)
In the same journal
Indiana University Mathematics Journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link